Object

Title: On Solvability of Engel Equations In the Group of Triangular Matrices Over a Field

Creator:

Bier, Agnieszka

Date:

2013

Abstract:

In the following paper we investigate commutator-type matrix equations and discuss the existence of their solutions. In particular, we derive the solutions of the Engel equations $A=e_k(X,Y)$, where $e_k(x,y)$ denotes the $k$-th Engel word, in the groups of unitriangular and triangular matrices over field $K$ of arbitrary characteristic.

Format:

application/pdf

Resource Identifier:

Baza „Dorobek” – nr opisu: 0000082014 ; oai:repolis.bg.polsl.pl:31969

Source:

Linear Algebra and Its Applications 2013 vol. 438 iss. 5, s. 2320-2330

Language:

eng

Relation:

Wydział Matematyki Stosowanej. Politechnika Śląska

Access:

zasób dostępny bez ograniczeń

Licence:

CC BY 3.0

Object collections:

Last modified:

Oct 11, 2016

In our library since:

Nov 23, 2015

Number of object content hits:

103

All available object's versions:

https://repolis.bg.polsl.pl/publication/35897

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information